Sh:570

Bib entry
@article{Sh:570,
 author = {Baldwin, John T. and Grossberg, Rami P. and Shelah, Saharon},
 title = {{Transfering saturation, the finite cover property, and stability}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {64},
 number = {2},
 year = {1999},
 pages = {678--684},
 issn = {0022-4812},
 doi = {10.2307/2586492},
 mrclass = {03C45 (03C50)},
 mrnumber = {1777778},
 mrreviewer = {Fuxing Shen},
 doi = {10.2307/2586492},
 note = {\href{https://arxiv.org/abs/math/9511205}{arXiv: math/9511205}},
 arxiv_number = {math/9511205}
}